American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jane Gilman. A geometric approach to the hyperbolic Jørgensen inequality. Bull. Amer. Math. Soc. 16 (1987) 91-92. MR 866021.
Abstract, references, and article information   
View Article: PDF

[2] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information   
View Article: PDF

[3] Svetlana Katok. Modular forms associated to closed geodesics and arithmetic applications. Bull. Amer. Math. Soc. 11 (1984) 177-179. MR 741734.
Abstract, references, and article information   
View Article: PDF

[4] Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. 6 (1982) 456-458. MR 648534.
Abstract, references, and article information   
View Article: PDF

[5] Irwin Kra. Canonical mappings between Teichmüller spaces. Bull. Amer. Math. Soc. 4 (1981) 143-179. MR 598682.
Abstract, references, and article information   
View Article: PDF

[6] A. Marden. Geometric relations between homeomorphic Riemann surfaces. Bull. Amer. Math. Soc. 3 (1980) 1001-1017. MR 585180.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1